Allergic reaction induced by steroid therapy

Special considerations in children : An allergic child who itches, sneezes, and wheezes a lot can feel miserable and, therefore, sometimes misbehave or appear hyperactive. At the other extreme, children who are on allergy medicines that can cause drowsiness may become sleepy in school or at home. Parents and caregivers must understand these different behaviors, protect the children from the foods that induce their allergies, and know how to manage an allergic reaction, including how to administer epinephrine. Also, schools need to have plans in place to address emergencies, including anaphylactic shock .

Initially, it’s difficult to determine the cause of angioedema. Allergic cases are more common than those due to ACE inhibitors and should be treated as such. Initial medications include epinephrine, antihistamines and corticosteroids. If the patient’s airway is rapidly swelling and compromised, early intubation and mechanical ventilation may be required. Often, ACE inhibitor-induced angioedema is determined after the patient fails to respond to standard medications or has recently been started on a medication in this class. Because the mechanism of ACE inhibitor-induced angioedema is different, different therapy may be needed. In this case, fresh frozen plasma was used because it provides a chemical that is identical to ACE and breaks down the excess bradykinin.(2)

Allergic reaction induced by steroid therapy

allergic reaction induced by steroid therapy

Media:

allergic reaction induced by steroid therapyallergic reaction induced by steroid therapyallergic reaction induced by steroid therapyallergic reaction induced by steroid therapyallergic reaction induced by steroid therapy

http://buy-steroids.org